# SDR ASAA0440073

- Difficulty date: March 8, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND AFT CARGO PIT FRAME AT STATION 727G FORWARD SIDE HAS CORROSION BETWEEN STRINGER 26R-27R LOWER ANGLE.  REPAIR FRAME, STATION 26R TO 27R.  (M)
